Publications
Search

Publications :: Search

Topological Properties of Thinning in 2-D Pseudomanifolds.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Topological Properties of Thinning in 2-D Pseudomanifolds.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2010
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Nicolas Passat
    2. Michel Couprie
    3. Loïc Mazo
    4. Gilles Bertrand
    Download (by DOI): content/f731t5234621g420
    BibTeX: journals/jmiv/PassatCMB10
    DBLP: db/journals/jmiv/jmiv37.html#PassatCMB10
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Journal of Mathematical Imaging and Vision
    Year: 2010
    Volume: 37
    Number: 1
    DBLP: db/journals/jmiv/jmiv37.html